# SDR AALA202405233505

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 10,953 hours, 4,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTS 21C AND 22C LOOSE AND HANGING BY EXPOSED WIRES. RESECURED ESCAPE PATH LIGHTING FIXTURES AT ROWS 21 AND 22 AS REQUIRED AND VERIFIED SYSTEM OPERATION CHECK GOOD. PER AMM 33-51-00.
